# SDR SWIA201642506

- Difficulty date: August 10, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 25,996 hours, 16,080 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310, FRAME REQUIRES REPLACEMENT DUE TO OUT OF LIMITS CORROSION BETWEEN STR 26R-STR 26L.  R & R FRAME SECTION OF FS 310.00 AT STR 56R TO STR 26L IAW REO.  PRESSURE CHECKS GOOD AT THIS TIME.
